Alert archive / Ohio / Freeze Warnings in 2008
Freeze Warning 2, NWS Cleveland, OH
NWS Cleveland, OH issued this freeze warning at Oct 18, 2008, 3:21 PM EDT for 13 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Oct 19, 2008, 12:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 18, 2008, 3:21 PM EDT (19:21 UTC)
- In effect from
- Oct 19, 2008, 12:00 AM EDT
- Expired
- Oct 19, 2008, 9:00 AM EDT
- In force
- 9 hr
- Issued by
- NWS Cleveland, OH
Counties Ashland County, OH, Ashtabula County, OH, Geauga County, OH, Holmes County, OH, Knox County, OH, Mahoning County, OH, Medina County, OH, Portage County, OH, Richland County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 50 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 7.4 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1044 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -64 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KCLE 181921 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 321 PM EDT SAT OCT 18 2008 OHZ013-014-020>023-029>033-038-047-PAZ002-003-190330- /O.UPG.KCLE.FR.Y.0006.081019T0400Z-081019T1300Z/ /O.NEW.KCLE.FZ.W.0002.081019T0400Z-081019T1300Z/ GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-RICHLAND- ASHLAND-WAYNE-STARK-MAHONING-HOLMES-KNOX-SOUTHERN ERIE- CRAWFORD PA- INCLUDING THE CITIES OF...CHARDON...JEFFERSON...MEDINA...AKRON... RAVENNA...WARREN...MANSFIELD...ASHLAND...WOOSTER...CANTON... YOUNGSTOWN...MILLERSBURG...MOUNT VERNON...EDINBORO...MEADVILLE 321 PM EDT SAT OCT 18 2008 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY. HIGH PRESSURE WILL BUILD OVER THE AREA TONIGHT. THE CLOUDS AND THE WINDS WILL DECREASE. THIS WILL ALLOW FOR TEMPERATURES TO FALL NEAR THE FREEZING MARK OR A LITTLE LOWER AT MOST LOCATIONS IN THE WARNING AREA. WIDESPREAD FROST WILL ALSO OCCUR. A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ OHZ003-006>012-017>019-027-028-036-037-089-PAZ001-190330- /O.CON.KCLE.FR.Y.0006.081019T0400Z-081019T1300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-HANCOCK- SENECA-HURON-WYANDOT-CRAWFORD-MARION-MORROW-ASHTABULA LAKESHORE- NORTHERN ERIE- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...FINDLAY... TIFFIN...NORWALK...UPPER SANDUSKY...CAREY...BUCYRUS...MARION... MOUNT GILEAD...ASHTABULA...ERIE 321 PM EDT SAT OCT 18 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY. HIGH PRESSURE WILL BUILD OVER THE AREA TONIGHT. THE CLOUDS AND THE WINDS WILL DECREASE. THIS WILL ALLOW FOR TEMPERATURES TO DROP INTO THE MID 30S AND FROST IS EXPECTED. THE IMMEDIATE LAKE SHORE MAY STAY SLIGHTLY WARMER TONIGHT AND ONLY PATCHY FROST IS EXPECTED IN THIS AREA. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT ANY REMAINING TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ KIELTYKA
3 follow-up statements
000 WWUS71 KCLE 190155 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 955 PM EDT SAT OCT 18 2008 OHZ013-014-020>023-029>033-038-047-PAZ002-003-191300- /O.CON.KCLE.FZ.W.0002.081019T0400Z-081019T1300Z/ GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-RICHLAND- ASHLAND-WAYNE-STARK-MAHONING-HOLMES-KNOX-SOUTHERN ERIE- CRAWFORD PA- INCLUDING THE CITIES OF...CHARDON...JEFFERSON...MEDINA...AKRON... RAVENNA...WARREN...MANSFIELD...ASHLAND...WOOSTER...CANTON... YOUNGSTOWN...MILLERSBURG...MOUNT VERNON...EDINBORO...MEADVILLE 955 PM EDT SAT OCT 18 2008 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT SUNDAY. HIGH PRESSURE WILL BUILD OVER THE AREA OVERNIGHT WHICH WILL KEEP WIND SPEEDS LESS THAN 5 MPH AT MOST LOCATIONS. THESE LIGHT WINDS AND CLEAR SKIES WILL ALLOW TEMPERATURES TO FALL TO NEAR FREEZING OR A LITTLE LOWER. WIDESPREAD FROST WILL OCCUR. A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ OHZ003-006>012-017>019-027-028-036-037-089-PAZ001-191300- /O.CON.KCLE.FR.Y.0006.081019T0400Z-081019T1300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-HANCOCK- SENECA-HURON-WYANDOT-CRAWFORD-MARION-MORROW-ASHTABULA LAKESHORE- NORTHERN ERIE- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...FINDLAY... TIFFIN...NORWALK...UPPER SANDUSKY...CAREY...BUCYRUS...MARION... MOUNT GILEAD...ASHTABULA...ERIE 955 PM EDT SAT OCT 18 2008 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT SUNDAY. HIGH PRESSURE WILL BUILD OVER THE AREA TONIGHT WHICH WILL KEEP WIND SPEEDS LESS THAN 5 MPH AT MOST LOCATIONS. AN AREA OF CLOUDS MOVING OFF OF LAKE ERIE WILL KEEP OVERCAST SKIES AREAS WEST OF A SANDUSKY TO MARION LINE THROUGH MIDNIGHT THEN GRADUALLY DECREASE THROUGH SUNRISE. AS THE CLOUDS DECREASE TOWARD SUNRISE TEMPERATURES WILL DROP INTO THE MIDDLE 30S. THIS WILL ALLOW FROST FORMATION FOR MOST LOCATIONS. THE IMMEDIATE LAKE SHORE MAY STAY SLIGHTLY WARMER TONIGHT AND ONLY PATCHY FROST IS EXPECTED IN THIS AREA. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT ANY REMAINING TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. $$
000 WWUS71 KCLE 190821 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 421 AM EDT SUN OCT 19 2008 OHZ013-014-020>023-029>033-038-047-PAZ002-003-191300- /O.CON.KCLE.FZ.W.0002.000000T0000Z-081019T1300Z/ GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-RICHLAND- ASHLAND-WAYNE-STARK-MAHONING-HOLMES-KNOX-SOUTHERN ERIE- CRAWFORD PA- INCLUDING THE CITIES OF...CHARDON...JEFFERSON...MEDINA...AKRON... RAVENNA...WARREN...MANSFIELD...ASHLAND...WOOSTER...CANTON... YOUNGSTOWN...MILLERSBURG...MOUNT VERNON...EDINBORO...MEADVILLE 421 AM EDT SUN OCT 19 2008 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. HIGH PRESSURE OVER THE AREA CAUSED CLEAR SKIES ACROSS THE AREA THIS MORNING. LIGHT WINDS CONTINUE TO PREVAIL AND THE COMBINATION OF LIGHT WINDS AND CLEAR SKIES ALLOWED TEMPERATURES TO DROP INTO THE LOWER 30S. FREEZING TEMPERATURES ARE EXPECTED TO CONTINUE UNTIL THE SUN RISES THIS MORNING. MOST AREAS IN THE WARNING AREA WILL SEE A HEAVY FROST THIS MORNING FROM THE COLD TEMPERATURES. A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ OHZ003-006>012-017>019-027-028-036-037-089-PAZ001-191300- /O.CON.KCLE.FR.Y.0006.000000T0000Z-081019T1300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-HANCOCK- SENECA-HURON-WYANDOT-CRAWFORD-MARION-MORROW-ASHTABULA LAKESHORE- NORTHERN ERIE- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...FINDLAY... TIFFIN...NORWALK...UPPER SANDUSKY...CAREY...BUCYRUS...MARION... MOUNT GILEAD...ASHTABULA...ERIE 421 AM EDT SUN OCT 19 2008 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. HIGH PRESSURE OVER THE REGION CAUSED CLEAR SKIES ACROSS THE AREA THIS MORNING. LIGHT WINDS CONTINUE TO PREVAIL AND THE COMBINATION OF LIGHT WINDS AND CLEAR SKIES ALLOWED TEMPERATURES TO DROP INTO THE MIDDLE 30S. THE COLD TEMPERATURES WILL CONTINUE UNTIL SUNRISE THIS MORNING AND THEN SLOWLY WARM AFTER THAT TIME. WIDESPREAD FROST CAN BE EXPECTED THIS MORNING ACROSS THE ADVISORY AREA. THE IMMEDIATE LAKE SHORE REMAINED IN THE UPPER 30S TO LOWER 40S THROUGH THE NIGHT. ONLY PATCHY FROST IS EXPECTED IN THIS AREA. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT ANY REMAINING TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. $$ LOMBARDY
000 WWUS71 KCLE 191308 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 908 AM EDT SUN OCT 19 2008 OHZ013-014-020>023-029>033-038-047-PAZ002-003-191415- /O.EXP.KCLE.FZ.W.0002.000000T0000Z-081019T1300Z/ GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-RICHLAND- ASHLAND-WAYNE-STARK-MAHONING-HOLMES-KNOX-SOUTHERN ERIE- CRAWFORD PA- INCLUDING THE CITIES OF...CHARDON...JEFFERSON...MEDINA...AKRON... RAVENNA...WARREN...MANSFIELD...ASHLAND...WOOSTER...CANTON... YOUNGSTOWN...MILLERSBURG...MOUNT VERNON...EDINBORO...MEADVILLE 908 AM EDT SUN OCT 19 2008 ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING IS NO LONGER IN EFFECT SINCE TEMPERATURES ARE NOW WARMING ABOVE FREEZING. $$ OHZ003-006>012-017>019-027-028-036-037-089-PAZ001-191415- /O.EXP.KCLE.FR.Y.0006.000000T0000Z-081019T1300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-HANCOCK- SENECA-HURON-WYANDOT-CRAWFORD-MARION-MORROW-ASHTABULA LAKESHORE- NORTHERN ERIE- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...FINDLAY... TIFFIN...NORWALK...UPPER SANDUSKY...CAREY...BUCYRUS...MARION... MOUNT GILEAD...ASHTABULA...ERIE 908 AM EDT SUN OCT 19 2008 ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY IS NO LONGER IN EFFECT AS TEMPERATURES ARE WARMING THUS ENDING THE THREAT OF FROST. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this freeze warning went out at Oct 18, 1:08 PM EDT, 2 hours 13 minutes earlier.
Area forecast discussion, Oct 18, 1:08 PM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
108 PM EDT SAT OCT 18 2008
.SYNOPSIS...
HIGH PRESSURE OVER THE WESTERN GREAT LAKES REGION WILL BUILD EAST
ACROSS THE REGION AND THEN EAST OF THE AREA BY MONDAY MORNING. AN
UPPER LEVEL DISTURBANCE WILL MOVE SOUTHEAST ACROSS THE WESTERN
PORTIONS OF THE FORECAST AREA THIS MORNING. A COLD FRONT WILL
MOVE EAST ACROSS THE REGION MONDAY AFTERNOON AND EVENING FOLLOWED
BY A RIDGE OF HIGH PRESSURE TUESDAY INTO THURSDAY. A STATIONARY
FRONT WILL DEVELOP SOUTHWEST TO NORTHEAST ACROSS THE AREA IN
ADVANCE OF LOW PRESSURE ON FRIDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CONVERGENT LINE OVER THE LAKE GENERATED SOME SHOWERS. THEY WILL
CONTINUE TO DECREASE THROUGH EARLY AFTERNOON. THE RUC MODEL HAD
SOME ISOLATED HUNDREDTHS IN LAKE...CUYAHOGA AND LORAIN COUNTIES
THROUGH 1 PM. ADDED A 20 POP TO THOSE AREAS AND INCLUDED A THREAT
OF SPRINKLES. OTHERWISE PARTLY CLOUDY OR PARTLY SUNNY SHOULD BE
GOOD...HOWEVER...SOME LOCATIONS COULD BE MOSTLY CLOUDY FOR A FEW
HOURS. DID SOME MINOR TEMPERATURE ADJUSTMENTS. THE SUNSHINE SHOULD
HELP A LITTLE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
AS WINDS DIMINISH TO LIGHT AND VARIABLE AND SKIES BECOME CLEAR
WITH DRIER AIR MASS SPREADING EAST INTO THE REGION...FROST APPEARS
THAT IT WILL BE LIKELY TONIGHT ACROSS MUCH OF THE AREA. THE
IMMEDIATE LAKE SHORE AREAS MAY STILL SEE SOME PROTECTION DUE TO
THE WARM LAKE. HOWEVER...DUE TO LAND BREEZE DEVELOPING...VERY
LIGHT WINDS FROM THE SOUTH WILL NEGATE ANY WARMING EFFECTS OF THE
LAKE. SO...WILL MENTION PATCHY FROST ALONG THE IMMEDIATE LAKE
SHORE FOR TONIGHT AND EARLY TOMORROW MORNING.
HIGH PRESSURE PUSHES EAST ON SUNDAY AND SOME WARM AIR ADVECTION
BEGINS TO TAKE PLACE. MOISTURE IS PROGGED TO MOVE SOUTHEAST INTO
THE REGION AHEAD OF THE NEXT COLD FRONT EXPECTED TO ARRIVE SOME
TIME MONDAY NIGHT INTO TUESDAY MORNING. THREAT FOR SHOWERS STILL
EXIST AND WILL CONTINUE WITH MENTION OF SHOWERS MONDAY NIGHT.
MADE A FEW MINOR TWEAKS TO TEMPERATURES THROUGH THIS PERIOD TO
ADJUST FOR MINOR CHANGES IN THE MODEL GUIDANCE...MAINLY IN THE
EAST AND ALONG THE LAKE SHORE.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
COLD AIR ADVECTION BEHIND THE COLD FRONT WILL SET UP SOME LAKE
EFFECT RAIN SHOWERS AND SOME OF THE ACTIVITY WILL LINGER INTO
TUESDAY NIGHT. MUCH DRIER AIR WILL FILTER INTO THE REGION LATE
TUESDAY NIGHT INTO WEDNESDAY WITH THE HIGH PRESSURE. THIS SHOULD
CUT OFF ANY THREAT FOR LAKE EFFECT.
RIDGE WILL SHIFT EAST OF THE REGION AND ALLOW FOR SOME WEAK WARM
AIR ADVECTION TO TAKE PLACE THURSDAY INTO FRIDAY. MODELS ARE
TRENDING TOWARD KEEPING FRIDAYS WEATHER DRY BUT FOR NOW SINCE IT
IS DAY SEVEN...WILL KEEP AT LEAST A CHANCE FOR SHOWERS IN THE
EVENT SOME SHOWER ACTIVITY DEVELOPS WELL IN ADVANCE OF THE
STATIONARY BOUNDARY.
EXTENDED TEMPERATURE FORECAST LOOKS REASONABLE SO WILL NOT BE
MAKING TOO MANY ADJUSTMENTS IN THAT DEPARTMENT.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
A RIDGE OF HIGH PRESSURE MOVING SLOWLY ESE OVER THE TAF SITES NEXT
24 HOURS SHOULD CONTINUE WIDESPREAD VFR. SCT TO BKN CU 4 TO 6K FT
WILL HANG AROUND AREA NEXT SEVERAL HOURS BEFORE STARTING TO
DISSIPATE. PATCHY MID CLOUDS ON TOP OF THIS.
SOME PATCHY CLOUDS AROUND 4 TO 5K FEET MAY DRIBBLE OFF OF LAKE ERIE
TONIGHT AND MAY GET AS FAR INLAND AS THE ERI AND CLE AREAS BUT
SHOULD BE SCT OR LESS. OTHERWISE EXPECTING SOME PATCHY CI TO DROP SE
INTO THE AREA TONIGHT AND HANG AROUND SUNDAY. N TO NE FLOW WILL
DIMINISH AND BECOME LIGHT SE BY SUN MORNING.
OUTLOOK...VFR TO CONTINUE INTO MONDAY AFTERNOON. A COLD FRONT
EXPECTED TO MOVE THROUGH EARLY MONDAY NIGHT SHOULD BRING SCATTERED
SHRA WHICH COULD MEAN SOME AREAS OF MVFR. THE SCT SHRA AND AREAS OF
MVFR SHOULD SHIFT INTO NE OH AND NW PA TUE WITH SMALL THREAT
POSSIBLY LINGERING INTO DAYBREAK WED. MORE HIGH PRESSURE RIDGING WED
INTO THU EXPECTED TO RETURN WIDESPREAD VFR. VERY SMALL CHANCE FOR A
FEW SHRA AROUND FDY OR MFD TOWARD THU EVE.
&&
.MARINE...
HIGH PRESSURE TO OUR NORTHWEST WILL CONTINUE THE NORTHEAST FETCH
OVER THE LAKE THROUGH THE FIRST HALF OF TONIGHT WHEN HIGH IS
OVERHEAD. SUNDAY THE AXIS OF THE HIGH SHIFTS EAST WHICH WILL TURN
WINDS SOUTHERLY. NEXT SYSTEM TO AFFECT THE LAKE WILL BE A COLD FRONT
MONDAY NIGHT. EXPECT SOUTHWEST WINDS TO TURN NORTHERLY BEHIND THE
FRONT. WIND SPEEDS TODAY WILL REACH 10 TO 20 KNOTS AND COMBINED
WITH THE NORTHEAST FETCH COULD ALLOW WAVES TO BUILD UP TO 3 TO 5
FEET FROM THE CENTRAL LAKESHORE TO THE ISLANDS. NOT CONFIDENT
ENOUGH TO GO WITH A SMALL CRAFT SO WILL JUST MENTION THE NEED FOR
POSSIBLY NEEDING A SMALL CRAFT THIS AFTERNOON IN THE NEARSHORE.
NEXT PERIOD OF SIGNIFICANT WAVES WILL BE TUESDAY IN THE NORTHERNLY
FLOW BEHIND THE COLD FRONT WHEN WINDS WILL REACH 15 TO 25 KNOTS.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FROST ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY FOR
OHZ003-006>014-017>023-027>033-036>038-047-089.
PA...FROST ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY FOR
PAZ001>003.
MARINE...NONE.
&&
SYNOPSIS...LOMBARDY
NEAR TERM...KIELTYKA
SHORT TERM...LOMBARDY
LONG TERM...LOMBARDY
AVIATION...ADAMS
MARINE...TKHazardous weather outlook, Oct 18, 3:52 AM EDT, 11 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 352 AM EDT SAT OCT 18 2008 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-190800- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 352 AM EDT SAT OCT 18 2008 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-190800- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 352 AM EDT SAT OCT 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. LOMBARDY
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 3:50 AM EDT | Frost Advisory | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 29 hr |
Nearby
Freeze Warnings in Ohio, 2008Freeze Warnings in Pennsylvania, 2008Every freeze warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.